Centre de Physique Théorique

Accueil > Équipes de recherche > Géométrie, Physique et Symétries > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
110 résultats
Article dans une revue
François Jordan, Serge Lazzarini, Thierry Masson
Residual Weyl symmetry out of conformal geometry and its BRST structure
Journal of High Energy Physics, Springer Verlag (Germany), 2015, 09, pp.195. 〈10.1007/JHEP09(2015)195〉
Autre publication
Jean-Pierre Luminet
The Warped Science of Interstellar
The science fiction film, Interstellar, tells the story of a team of astronauts searching a dista.. 2015, pp.International Review of Science, vol.1(2)
Article dans une revue
Razvan Gurau, Thomas Krajewski
Analyticity results for the cumulants in a random matrix model
Annales de l’Institut Henri Poincaré (D) Combinatorics, Physics and their Interactions, European Mathematical Society, 2015, 2 (2), pp.169-228. 〈10.4171/AIHPD/17〉
Article dans une revue
Robert Coquereaux
The history of the universe is an elliptic curve
Classical and Quantum Gravity, IOP Publishing, 2015, 32 (11), pp.115013
Article dans une revue
Jean-Pierre Luminet
Cosmic Topology
Scholarpedia, San Diego, CA : Scholarpedia.org, 2015, 10 (8), pp.31544. 〈10.4249/scholarpedia.31544〉
Thèse
Jordan Francois
Réduction des symétries de jauge: une nouvelle approche géométrique
Mathematical Physics [math-ph]. Aix-Marseille Université, 2014. English
Communication dans un congrès
Jean-Pierre Luminet
Lemaitre's Big Bang
Frontiers of Fundamental Physics (FFP14), Jul 2014, Marseille, France. pp.214, PoS FFP14
Communication dans un congrès
Thomas Schucker
The Hubble diagram in a Bianchi I univers
2014 Maui conference on Subfactor Theory in Mathematics and Physics, dedicated to Vaughan Jones' 60th birthday, Jul 2014, Maui, Hawaii, United States. 2016
Article dans une revue
Robert Coquereaux
Quantum McKay correspondence and global dimensions for fusion and module-categories associated with Lie groups
Journal of Algebra, Elsevier, 2014, 398, pp.Pages 258-283. 〈10.1016/j.jalgebra.2013.09.030〉
Chapitre d'ouvrage
François Jordan, Lazzarini Serge, Masson Thierry
Gauge field theories: various mathematical approaches
Eckstein, Michal; Heller, Michael; Szybka, Sebastian J. Mathematical Structures of the Universe, Copernicus Center Press, 2014, 978-83-7886-107-2
110 résultats

Agenda